# SDR CALA0000206

- Difficulty date: February 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN ATTACH ANGLE AT STA 1418, LONGERON 2L IN TAIL COMPARTMENT CEILING.  THE ATTACH ANGLE WAS REMOVED AND REPLACED IAW SRM 51-10-04, 51-10-03, AND 51-30-05.
